# SDR DL72S950990

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pnl 9501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK .25 INCH CRACKS IN SKIN AT FASTNER HOLES (4 PLACES) RT SIDE ABOVE FWD VERTICAL SPAR AND FWD OF PANEL 95012) FASTNERS LOOSE FWD OF PANEL 9501 REPAIR-1) REPAIR PER MM 54-30-0 PG801/FIG801 2).
